# SDR SWAA2025071590691

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 18,764 hours, 8,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 5 SEATS OF EMERGENCY CARPET GLOW STRIP ON F/O'S SIDE IS NOT GLOWING. CW CLEANING OF FLOOR PHOTOLUMINESCENT STRIP PER AMM 33-51-15 OPS CK GOOD.
